MAUDE Adverse Event Report: ABBOTT VASCULAR INC. PERCLOSE PROGLIDE¿; DEVICE, HEMOSTASIS, VASCULAR

ABBOTT VASCULAR INC. PERCLOSE PROGLIDE¿; DEVICE, HEMOSTASIS, VASCULAR
Model Number 12673-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.The reported patient effect of hemorrhage/blood loss/bleeding is listed in the perclose proglide instructions for use as a known patient effect of use with suture mediated closure device procedures.Based on the case information, there was no conclusive cause for the reported difficulty, and the relationship to the product, if any that can be determined.There is therefore, no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no corrective action is required.
 
Event or Problem Description
It was reported this was an arteriotomy closure of a left common femoral artery using a proglide device after a percutaneous transluminal angioplasty (pta) procedure with a 7f sheath.Reportedly, a proglide device was deployed, but bleeding still occurred.Therefore, a starclose device was inserted and successfully deployed.However, bleeding still remained.Manual compression was then used to achieve hemostasis.There were no adverse patient effects and no reported clinically significant delay in the procedure or therapy.No additional information was provided.

Brand Name
PERCLOSE PROGLIDE¿
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25246813
Report Number2024168-2026-02108
Device Sequence Number21439723
Product Code MGB
UDI-Device Identifier08717648013089
UDI-Public(01)08717648013089(17)270331(10)5050941
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number12673-03
Device Catalogue Number12673-03
Device Lot Number5050941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown